# SDR ORJA9747

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN ON EMERGENCY LIGHT ROW 2.  REPAIRED BROKEN WIRE ON EMERENCY LIGHT.  OPS CHECK GOOD.  (X)
